Sleepiness is a common side effect of Atarax. Can you take your dose at night so that it does not affect you as much?
Sometimes side effects do get better with time as your body adjusts.
Give it a week or two more and if it is still bothering you talk to your doctor. You may need a change of medication.
When I took Atarax I would take it at night to take advantage of the sleepiness. I was drowsy upon awakening, but that would clear with being up and about, getting a cup of coffee, etc. When I felt too drowsy to get up, I would remind myself that it would go away as soon as I got into the swing of my morning routine.
- Atarax Information for Consumers
- Atarax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Atarax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Aug 2010 • 2 answers
Posted 13 Apr 2012 • 6 answers
Posted 16 Aug 2012 • 5 answers
Posted 25 Nov 2014 • 1 answer
Has anyone taken Atarax for hep c itch while taking Harvoni? If so love some feedback. I have been..
Posted 21 Aug 2017 • 0 answers